MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL

TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL
Catalog Number MWJ127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
2 screw driver tips were broken inserting peripheral screws onto the baseplate, and upon washing the attachment to the im cut guide, it was noticed that the knob was bent and could no longer be screwed down.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24638786
Report Number0001649390-2026-00283
Device Sequence Number18615672
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public(01)00846832062492(10)FH0120294
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ127
Device Lot NumberFH0120294
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown